Alert archive / New Hampshire / River Flood Warnings in 2018

River Flood Warning 13, NWS Gray, ME

November 3, 2018Merrimack County, New Hampshire

NWS Gray, ME issued this river flood warning at Nov 3, 2018, 6:38 AM EDT for Merrimack County, New Hampshire. It took effect at Nov 3, 2018, 10:52 AM EDT. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
Nov 3, 2018, 6:38 AM EDT (10:38 UTC)
In effect from
Nov 3, 2018, 10:52 AM EDT
Expired
Nov 4, 2018, 8:31 PM EST
In force
35 hr
Issued by
NWS Gray, ME
Area
Storm-based polygon
Flood severity
Minor

County Merrimack County, NH

The radar

The Portland,ME radar (KGYX), 111 km from the middle of the area, began a volume at 10:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Suncook River at North Chichester (NCHN3). The gauge peaked at 7.85 ft at Nov 3, 2018, 8:00 PM EDT.

actionminormoderate51011/0311/0411/0511/06
Action stage
6 ft
Minor stage
7 ft
Moderate stage
12 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01089500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

886 
WGUS41 KGYX 031038
FLWGYX


BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Gray ME
638 AM EDT Sat Nov 3 2018

...The National Weather Service in Gray has issued a flood warning 
for the following rivers in New Hampshire

  Suncook River At North Chichester affecting Merrimack County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas, it is impossible to know if the 
road is safe for travel. Turn around, dont drown!

Stay tuned to developments by listening to NOAA weather radio...or 
your favorite local media outlet.

&&

NHC013-032237-
/O.NEW.KGYX.FL.W.0013.181103T1500Z-181105T1412Z/
/NCHN3.1.ER.181103T1500Z.181104T0700Z.181105T0812Z.NO/
638 AM EDT Sat Nov 3 2018

The National Weather Service in Gray has issued a 

* Flood warning for 
  the Suncook River At North Chichester
* From this morning until Monday morning.
* At 06AM Saturday the stage was 6.1 feet.
* Minor flooding is forecast.
* Flood stage is 7.0 feet.
* Forecast to rise above flood stage by late this morning and 
  continue to rise to near 8.2 feet by after midnight tomorrow.The 
  river will fall below flood stage by Monday morning.
* Impact...At 7.0 feet...At 7 feet camp sites are flooded. 
 

&&

LAT...LON 4341 7131 4336 7118 4309 7142 4316 7152


$$

MBC
6 follow-up statements
536 
WGUS81 KGYX 031454
FLSGYX


River Flood Statement
National Weather Service Gray ME
1054 AM EDT Sat Nov 3 2018

...The flood warning continues for the following rivers in New 
Hampshire

  Suncook River At North Chichester affecting Merrimack County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas, it is impossible to know if the 
road is safe for travel. Turn around, dont drown!

Stay tuned to developments by listening to NOAA weather radio...or 
your favorite local media outlet.

&&

NHC013-040254-
/O.EXT.KGYX.FL.W.0013.181103T1452Z-181105T1412Z/
/NCHN3.1.ER.181103T1415Z.181104T0700Z.181105T0812Z.NO/
1054 AM EDT Sat Nov 3 2018

...Flood warning extended until Monday morning...
The flood warning continues for
  The Suncook River At North Chichester.
* Until Monday morning.
* At 10 AM Saturday the stage was 7.0 feet and slowly rising.
* Flood stage is 7.0 feet.
* The river will continue rising to near 8.2 feet after midnight 
  tomorrow morning before falling below flood stage Monday morning.
* Impact...At 7 feet about 5 camp sites are flooded at the Lazy 
  River Campground.  

&&

LAT...LON 4341 7131 4336 7118 4309 7142 4316 7152


$$

KIMBLE
749 
WGUS81 KGYX 040004
FLSGYX


River Flood Statement
National Weather Service Gray ME
804 PM EDT Sat Nov 3 2018

...The flood warning continues for the following rivers in New 
Hampshire

  Warner River At Davisville affecting Merrimack County
  Suncook River At North Chichester affecting Merrimack County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas, it is impossible to know if the 
road is safe for travel. Turn around, dont drown!

Stay tuned to developments by listening to NOAA weather radio...or 
your favorite local media outlet.

&&

NHC013-041204-
/O.EXT.KGYX.FL.W.0014.000000T0000Z-181105T0400Z/
/DAVN3.1.ER.181103T1855Z.181104T0700Z.181104T2200Z.NO/
804 PM EDT Sat Nov 3 2018

...Flood warning extended until Sunday evening...
The flood warning continues for
  The Warner River At Davisville.
* Until Sunday evening.
* At 07PM Saturday the stage was 8.4 feet.
* Flood stage is 8.0 feet.
* The river will continue rising to near 8.4 feet by after midnight. 
  The river will fall below flood stage tomorrow afternoon.
* Impact...At 8.0 feet...Lowland flooding from Bradford to 
  Davisville. Bagley field soccer fields flooded to a depth of 1.5 
  feet.  

&&

LAT...LON 4329 7197 4336 7193 4326 7168 4322 7173


$$

NHC013-041204-
/O.EXT.KGYX.FL.W.0013.000000T0000Z-181105T1051Z/
/NCHN3.1.ER.181103T1415Z.181104T0700Z.181105T0451Z.NO/
804 PM EDT Sat Nov 3 2018

...Flood warning extended until late Sunday night...
The flood warning continues for
  The Suncook River At North Chichester.
* Until late Sunday night.
* At 07PM Saturday the stage was 7.9 feet.
* Flood stage is 7.0 feet.
* The river will continue rising to near 8.0 feet by after midnight. 
  The river will fall below flood stage tomorrow late evening.
* Impact...At 7 feet about 5 camp sites are flooded at 
  the Lazy River Campground.  

&&

LAT...LON 4341 7131 4336 7118 4309 7142 4316 7152


$$
135 
WGUS81 KGYX 040231
FLSGYX


River Flood Statement
National Weather Service Gray ME
1031 PM EDT Sat Nov 3 2018

...The flood warning continues for the following rivers in New 
Hampshire

  Warner River At Davisville affecting Merrimack County
  Suncook River At North Chichester affecting Merrimack County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas, it is impossible to know if the 
road is safe for travel. Turn around, dont drown!

Stay tuned to developments by listening to NOAA weather radio...or 
your favorite local media outlet.

&&

NHC013-041430-
/O.EXT.KGYX.FL.W.0014.000000T0000Z-181104T2100Z/
/DAVN3.1.ER.181103T1855Z.181104T0130Z.181104T1500Z.NO/
1031 PM EDT Sat Nov 3 2018

...Flood warning extended until Sunday afternoon...
The flood warning continues for
  The Warner River At Davisville.
* Until Sunday afternoon.
* At 09PM Saturday the stage was 8.4 feet.
* Flood stage is 8.0 feet.
* The river will continue to fall to below flood stage by tomorrow 
  late morning.
* Impact...At 8.0 feet...lowland flooding from Bradford to 
  Davisville.  Bagley soccer fields flooded to a depth of 1.5 feet.

&&

LAT...LON 4329 7197 4336 7193 4326 7168 4322 7173


$$

NHC013-041430-
/O.EXT.KGYX.FL.W.0013.000000T0000Z-181105T1000Z/
/NCHN3.1.ER.181103T1415Z.181104T0215Z.181105T0400Z.NO/
1031 PM EDT Sat Nov 3 2018

...Flood warning extended until late Sunday night...
The flood warning continues for
  The Suncook River At North Chichester.
* Until late Sunday night.
* At 10PM Saturday the stage was 7.9 feet.
* Flood stage is 7.0 feet.
* The river is cresting and will fall to below flood stage by 
  tomorrow 
  late evening.
* Impact...At 7.0 feet...At 7 feet about 5 camp sites are flooded at 
  the Lazy River Campground.  

&&

LAT...LON 4341 7131 4336 7118 4309 7142 4316 7152


$$
973 
WGUS81 KGYX 040852
FLSGYX


River Flood Statement
National Weather Service Gray ME
352 AM EST Sun Nov 4 2018

...The flood warning continues for the following rivers in New 
Hampshire
  Warner River At Davisville affecting Merrimack County
  Suncook River At North Chichester affecting Merrimack County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas, it is impossible to know if the 
road is safe for travel. Turn around, dont drown!

Stay tuned to developments by listening to NOAA weather radio...or 
your favorite local media outlet.

&&

NHC013-042051-
/O.CON.KGYX.FL.W.0014.000000T0000Z-181104T2100Z/
/DAVN3.1.ER.181103T1855Z.181104T0415Z.181104T1500Z.NO/
352 AM EST Sun Nov 4 2018

The flood warning continues for
  The Warner River At Davisville.
* Until this afternoon.
* At 03AM Sunday the stage was 8.3 feet.
* Flood stage is 8.0 feet.
* The river will continue to fall to below flood stage by late this 
  morning.
* Impact...At 8.0 feet...LOWLAND FLOODING FROM BRADFORD TO DAVISVILLE.
  BAGLEY FIELD SOCCER FIELDS FLOODED TO A DEPTH OF 1.5 FEET..  
* Impact...At 6.5 feet...BAGLEY PARK SOCCER FIELDS START TO FLOOD. 
  LOWLAND FLOODING..  

&&

LAT...LON 4329 7197 4336 7193 4326 7168 4322 7173


$$

NHC013-042051-
/O.CON.KGYX.FL.W.0013.000000T0000Z-181105T1000Z/
/NCHN3.1.ER.181103T1415Z.181104T0215Z.181105T0400Z.NO/
352 AM EST Sun Nov 4 2018

The flood warning continues for
  The Suncook River At North Chichester.
* Until late tonight.
* At 03AM Sunday the stage was 7.8 feet.
* Flood stage is 7.0 feet.
* The river will continue to fall to below flood stage by tonight.
* Impact...At 7.0 feet...At 7 feet about 5 camp sites are flooded at 
  the Lazy River Campground.  

&&

LAT...LON 4341 7131 4336 7118 4309 7142 4316 7152


$$
386 
WGUS81 KGYX 042000
FLSGYX


River Flood Statement
National Weather Service Gray ME
300 PM EST Sun Nov 4 2018

...The flood warning is cancelled for the following rivers in New 
Hampshire...

  Warner River At Davisville affecting Merrimack County


...The flood warning continues for the following rivers in New 
Hampshire

  Suncook River At North Chichester affecting Merrimack County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas, it is impossible to know if the 
road is safe for travel. Turn around, dont drown!

Stay tuned to developments by listening to NOAA weather radio...or 
your favorite local media outlet.

&&

NHC013-050314-
/O.EXT.KGYX.FL.W.0013.000000T0000Z-181105T0314Z/
/NCHN3.1.ER.181103T1415Z.181104T0215Z.181104T2114Z.NO/
300 PM EST Sun Nov 4 2018

...Flood warning extended until this evening...
The flood warning continues for
  The Suncook River At North Chichester.
* Until this evening.
* At 02PM Sunday the stage was 7.3 feet.
* Flood stage is 7.0 feet.
* The river will continue to fall to below flood stage by early this 
  evening.
* Impact...At 7.0 feet...At 7 feet about 5 camp sites are flooded at 
  the Lazy River Campground.  

&&

LAT...LON 4341 7131 4336 7118 4309 7142 4316 7152


$$

NHC013-042030-
/O.CAN.KGYX.FL.W.0014.000000T0000Z-181104T2100Z/
/DAVN3.1.ER.181103T1855Z.181104T0415Z.181104T1745Z.NO/
300 PM EST Sun Nov 4 2018

The flood warning is cancelled for
  The Warner River At Davisville.
* Until this afternoon.
* At 02PM Sunday the stage was 7.9 feet.
* Flood stage is 8.0 feet.
* Impact...At 6.5 feet...BAGLEY PARK SOCCER FIELDS START TO FLOOD. 
  LOWLAND FLOODING.  

&&

LAT...LON 4329 7197 4336 7193 4326 7168 4322 7173


$$
022 
WGUS81 KGYX 050131
FLSGYX


River Flood Statement
National Weather Service Gray ME
831 PM EST Sun Nov 4 2018

...The flood warning is cancelled for the following rivers in New 
Hampshire...

  Suncook River At North Chichester affecting Merrimack County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas, it is impossible to know if the 
road is safe for travel. Turn around, dont drown!

Stay tuned to developments by listening to NOAA weather radio...or 
your favorite local media outlet.

&&

NHC013-050201-
/O.CAN.KGYX.FL.W.0013.000000T0000Z-181105T0314Z/
/NCHN3.1.ER.181103T1415Z.181104T0215Z.181105T0100Z.NO/
831 PM EST Sun Nov 4 2018

The flood warning is cancelled for
  The Suncook River At North Chichester.
* Until this evening.
* At 08PM Sunday the stage was 6.99 feet.
* Flood stage is 7.0 feet.


&&

LAT...LON 4341 7131 4336 7118 4309 7142 4316 7152


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this river flood warning went out at Nov 3, 4:31 AM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Nov 3, 4:31 AM EDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Gray ME
431 AM EDT Sat Nov 3 2018

.SYNOPSIS...
Low pressure will rapidly strengthen as it moves northward through
Maine this afternoon. The result will be very strong westerly winds
this afternoon and this evening. High pressure will quickly
move in late tonight and Sunday allowing for rapidly diminishing
winds and fair weather. Another low pressure system will likely
affect the our region Tuesday and Wednesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Low pressure near NYC as of 4 AM will move northward into
northern New England by late this afternoon while strengthening
rapidly.

Steady, moderate to heavy rain will gradually taper this
morning. Our attention then turns to gusty and perhaps damaging
westerly winds this afternoon as the low departs. As of early
this morning, almost all of the forecast area remains north of a
warm front that is located across southern New England. The
resulting cold air damming will keep strong winds at bay through
the morning hours. However, as low pressure strengthens and
moves northward, the warm sector will also move northward and
inland to southern NH and the coastal plain of Maine early to
mid afternoon bringing temperatures to around 60 degrees in
these areas. This will set the stage for much better mixing and
thus downward transport of strong wind gusts around the time of
cold front passage. Have issued a high wind warning for areas
that have the best chance to warm sector, and an advisory has
been issued further inland.

Wind gusts in the wake of low pressure this afternoon and early
evening are expected to be mainly in the 40 to 50 mph range.
However, in the warning area, there should be a relatively brief
period (approx 1 to 2 hours) where 60 MPH gusts mix down
immediately behind the cold front on the nose of very strong
pressure rises. In addition, there should be a sliver of weak
SBCAPE just ahead of and along the cold front. With such a
strong and sharp short wave trough driving this system, we would
not be surprised to see a rapidly moving broken line of
convection develop with the cold front (perhaps with thunder).
This would also aid in mixing down strong to damaging wind
gusts. While widespread damaging winds aren't expected to last
all that long, numerous power outages may result anyway
especially with the soaking rain we've gotten overnight. This
will tend to soften up the ground and make trees more
susceptible to uprooting. We'll continue to watch observational
trends as well as mesoscale model trends this morning as the
system develops as the high wind warnings may need an expansion
northwestward.

Rain showers should rapidly turn to snow showers or perhaps
even a couple hour period of steady snow across northern NH and
the western ME mountains early this evening as cold air rapidly
filters in.

Speaking of temperatures, the cold frontal passage should be
quite sharp. In areas that experience the warm sector today,
temperatures may drop 10 to 15 degrees in the matter of an hour
or two as cold air rapidly moves in from the west and southwest.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
Wind diminish tonight with high pressure moving in. The high
will center overhead Sunday allowing for a sunny day with much
lighter winds.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
High pressure will remain over the region on Monday.  A weak low
will pass south of the region monday night bringing a
possibility for a few showers. Strong low pressure will deepen
over the Great Lakes on Tuesday and move into our area Tuesday
night bringing widespread rain on Tuesday night into Wednesday
as the low passes north of us through Quebec and a trailing cold
front moves across our region. Temperatures will be above
freezing throughout this period with the only threat for snow
being on the highest summits. Colder air moves in on Thursday
in the wake of the low pressure with the possibility for some
upslope snow showers through New Hampshire.

&&

.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
Short Term /through Saturday Night/...Areas of IFR through
midday in RA, fog. W surface winds developing this PM and
gusting to 45 KT into this evening before gradually
diminishing. Across the mountains MVFR and lcl IFR will linger
in cigs and -shsn late this afternoon and evening...with
conditions improving to VFR elsewhere. VFR conditions are
expected Sunday.

Long Term... VFR through the first part of the week dropping to IFR
on Thursday night as widespread rainfall moves in.

&&

.MARINE...
Short Term /through Sunday/...Winds and seas will build rapidly
today as a surface low quickly intensifies and moves toward
northern Maine today. Gales for the bays and storms for the
ocean waters continues into tonight. Wind and seas rapidly
diminish late tonight and Sunday with high pressure moving
overhead.

Long Term...High pressure will build over the region on Monday. Low pressure
will track well north of the waters Tuesday night into
Wednesday with increasing southerly flow reaching SCA. High end
SCA with a low chance of Gale will continue into Thursday as the
colder air moves in on the backside of the front.

&&

.HYDROLOGY...
Have issued a flood watch for southern and central New
Hampshire and extreme southwest Maine through noon today. Two
types of flooding at play here. First, the widespread rainfall
continues to move northwards into the region. With several
embeded stronger convective cores yet to come up from our south
on top of the rainfall we have already received this will
likely result in minor flooding through the morning hours in low
lying and susceptible areas as well as ponding of water on
roads, especially in urban areas across southern New Hampshire
and southwest Maine. Anticipate highlighting this threat for the
urban areas with a Flood advisory as it gets closer the the
morning commute.

The second type flooding is minor river flooding. Here there are two
areas of concern, across southern New Hampshire the higher rainfall
amounts will drive the smaller river to minor flood stage and
several are already at action. The Souhegan, Warner, Suncook,
and Contoocook may all approach minor flood stage. Further north
into the White mountains the precipitation amounts should be a bit
less, however the flashy nature of the upper Pemi means
flooding is expected at Woodstock and possible at Plymouth.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Flood Watch until noon EDT today for MEZ018-019-023-024.
     Wind Advisory from 4 PM this afternoon to 10 PM EDT this
     evening for MEZ007>009-012>014.
     High Wind Warning from 2 PM this afternoon to 10 PM EDT this
     evening for MEZ018-019-023-024.
     High Wind Warning from 4 PM this afternoon to 10 PM EDT this
     evening for MEZ020>022-025>028.
NH...Flood Watch until noon EDT today for NHZ003>015.
     Wind Advisory from 2 PM this afternoon to 10 PM EDT this
     evening for NHZ001>007-011.
     High Wind Warning from 2 PM this afternoon to 10 PM EDT this
     evening for NHZ008>010-012>015.
MARINE...Gale Warning from 2 PM this afternoon to midnight EDT tonight
     for ANZ151-153.
     Storm Warning from 2 PM this afternoon to midnight EDT tonight
     for ANZ150-152-154.

&&

NEAR TERM...Ekster
SHORT TERM...Ekster
LONG TERM...Curtis
HYDROLOGY...Curtis
Hazardous weather outlook, Nov 3, 3:29 AM EDT, 3 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
329 AM EDT Sat Nov 3 2018

MEZ018-019-023-024-NHZ008>010-012>015-040730-
Interior York-Interior Cumberland-Coastal York-Coastal Cumberland-
Merrimack-Belknap-Strafford-Eastern Hillsborough-Interior Rockingham-
Coastal Rockingham-Western And Central Hillsborough-
329 AM EDT Sat Nov 3 2018

...FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY...
...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EDT
THIS EVENING...

This Hazardous Weather Outlook is for Maine, southwest Maine, New
Hampshire, central New Hampshire and southern New Hampshire.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No Hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NHZ007-011-040730-
Sullivan-Cheshire-
329 AM EDT Sat Nov 3 2018

...FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY...
...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EDT
THIS EVENING...

This Hazardous Weather Outlook is for central New Hampshire and
southern New Hampshire.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

Late tonight another area of rainfall will move into the area from
the southwest. Some of this rain may be heavy at times.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No Hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ020>022-025>028-040730-
Androscoggin-Kennebec-Interior Waldo-Sagadahoc-Lincoln-Knox-
Coastal Waldo-
329 AM EDT Sat Nov 3 2018

...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EDT
THIS EVENING...

This Hazardous Weather Outlook is for south central Maine and
southwest Maine.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

Late tonight another area of rainfall will move into the area from
the southwest. Some of this rain may be heavy at times.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No Hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ007>009-012>014-040730-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-
329 AM EDT Sat Nov 3 2018

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EDT
THIS EVENING...

This Hazardous Weather Outlook is for south central Maine, west
central Maine and western Maine.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Late tonight another area of rainfall will move into the area from
the southwest. Some of this rain may be heavy at times.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No Hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NHZ001-002-040730-
Northern Coos-Southern Coos-
329 AM EDT Sat Nov 3 2018

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EDT
THIS EVENING...

This Hazardous Weather Outlook is for northern New Hampshire.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Late tonight another area of rainfall will move into the area from
the southwest. Some of this rain may be heavy at times.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No Hazardous weather

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NHZ003>006-040730-
Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll-
329 AM EDT Sat Nov 3 2018

...FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY...
...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EDT
THIS EVENING...

This Hazardous Weather Outlook is for northern New Hampshire.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

Late tonight another area of rainfall will move into the area from
the southwest. Some of this rain may be heavy at times.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No Hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150-152-154-040730-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
329 AM EDT Sat Nov 3 2018

...STORM WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT EDT
TONIGHT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No Hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ151-153-040730-
Penobscot Bay-Casco Bay-
329 AM EDT Sat Nov 3 2018

...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT EDT
TONIGHT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 12:11 AM EDTFlood WatchGYXBelknap, Carroll, Cheshire, Grafton, Hillsborough, Merrimack and 3 more11 hr
Nov 3, 3:11 AM EDTRiver Flood WarningGYXGrafton9 hr
Nov 3, 3:55 AM EDTHigh Wind WarningGYXBelknap, Hillsborough, Merrimack, Rockingham, Strafford15 hr
Nov 3, 3:55 AM EDTWind AdvisoryGYXCarroll, Cheshire, Coos, Grafton, Sullivan18 hr
Nov 3, 4:37 AM EDTAreal Flood AdvisoryGYXCheshire, Hillsborough, Merrimack, Rockingham, Strafford4 hr
Nov 3, 12:32 PM EDTRiver Flood WarningGYXMerrimack27 hr

Nearby

River Flood Warnings in New Hampshire, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.